| Model Number |
10602 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.A 3.00 x 16 synergy drug-eluting stent was selected for use.However, upon flushing, it was noted that several struts at the proximal end of the stent were lifted/flared.The procedure was completed with another of the same device.No patient complications were reported.